It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 ... 3 4 5 6 7 8 9 10 11 12 13 ... 50Showing 141 - 160 of 1000 for accutane good. (0.057 seconds)


... sturizing cleanser and it cleans well if you don't wear heavy makeup. At this point, I feel that the surface of your skin is the least of your concerns since the Accutane is clearing and drying up inside. ... (26 replies)
... on good lip moisturizers. ... (26 replies)
... Day/Pill #8 Claravis 40mg/once a day Today I wasn't real dry. Lips aren't AS dry as they have been, but they do definitely feel drier than they look. After 1 full week of Accutane, I feel very fortunate. I haven't felt/seen anything that would make me question doing this (so far). My sinuses have been a much bigger pain to deal with the past 2weeks. One thing that... (26 replies)

... Of course water is always good to keep you hydrated, but the oils lubricate skin, hair and joints. ... (1 replies)
... today, which sort of bummed me out. The Accutane literature says it's not smart to mix the two, but I need to kick this thing. ... (26 replies)
... I'm searching for a good sunblock that doesn't smell like a sunscreen, and isn't greasy. ... (26 replies)
... etaphil when your skin actually hurts. I recommend round cotton pads to wash your face as you get dryer. Your skin will become painful to wash your makeup off. A good moisture cream will help and lots of it. you won't need the acne drying toner or cleansers now. ... (26 replies)
... My derm had recommended Obagi foaming cleanser, but she didn't sell it, and it can only be purchased it at a derm's office. So that could be a good option too. ... (26 replies)
... Day #3 40mg/day of Claravis with dinner. So far, so good! No dry lips or skin, no side effects I'm aware of at this early stage. No new acne, and my 3 cysts have flattened out a bit, with the top layers flaking off slightly. That awful cyst pain is gone, and my chin seems to have less overall inflammation. I'm prepared for my initial side effects to show up, -just... (26 replies)
... I would really ask your doctor about your vitamins because my doctor said not to take some, but I don't remember if it was just the multi ones. Check with your doctor or online. Good luck (26 replies)
... days. The results are well worth it. I also could not tolerate spiro. Accutane, for me, is easier to take. So, best of luck and good wishes to you on your journey. ... (26 replies)
... Hi.. First of all my opinion of multiple doses of Accutane is probably the reason for all of the hairloss in the past. To me it is the most powerful drug used for acne and some say the last resort. ... (1 replies)
... Good Luck, you sound like you have menopausal acne. I know, I have it too. I have tried all sorts of things, never accutane, I get my best results from Retin-A. (4 replies)
Low Dose Accutane
Dec 10, 2009
... It has been quiet here for a while. I suppose that is good. Just left the derm. No followup booked. All is good. She said call if I have any issues. I have been off for 7 weeks and I am clear. Regards (250 replies)
... Don't give up because accutane didn't workout for you. There are several other options available to treat severe or moderate acne. ... (2 replies)
... ask your dermatologist if she can prescribe some topical meds to teake in addition to the accutane. i've used tazorac and differin and both helped me somewhat (but i hear you, it's always maddening cycles of good skin then break-outs again...). and i completely understand wanting to avoid people because your self-confidence is low, i feel that way a lot too, but it always... (5 replies)
... I think you should continue with the accutane and try to have good confidence about yourself. Stop spending so much time in the mirror it will only make you feel lower. ... (5 replies)
Low Dose Accutane
Nov 24, 2009
... Well you sure don't post as much when your acne is at bay..... I am off Accutane for around 4 months. My oil has increased slightly with only an occasional pimple. Pores are about the same. All is still well. ... (250 replies)
Low Dose Accutane
Nov 13, 2009
... Well, 18 days off and all is good. No oil return. No breakouts. Get a few red spots on my forehead after exersicing, but they are not raised and don`t last long. I will ask the derm about that in my visit next month. It actually seems like my skin has continued to improve, although I did not think it was possible. I take 10,000 iu`s of vitiman A a day now in the morning. It is... (250 replies)
... ane. I have had two laser treatments for pores and veins on my nose. My face looks better than it has since I can remember. The last couple of months I was on Accutane I was only taking 10mg once a week. Ridiculously low amount. I don't have much oil on my face. I have some.... ... (250 replies)


Associated Tags: accutane, rosacea

Pages: 1 ... 3 4 5 6 7 8 9 10 11 12 13 ... 50

All times are GMT -7. The time now is 12:50 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!